On the representation of mean periodic functions by series of exponentials
Doklady Akademii Nauk, Tome 219 (1974) no. 2, pp. 290-293
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1974_219_2_a7,
author = {A. A. Ryabinin},
title = {On the representation of mean periodic functions by series of exponentials},
journal = {Doklady Akademii Nauk},
pages = {290--293},
year = {1974},
volume = {219},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1974_219_2_a7/}
}
A. A. Ryabinin. On the representation of mean periodic functions by series of exponentials. Doklady Akademii Nauk, Tome 219 (1974) no. 2, pp. 290-293. http://geodesic.mathdoc.fr/item/DAN_1974_219_2_a7/